MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE - HOLDREGE, NE / 68949 SYRINGE 0.3ML 31G 8MM WHOLEUNIT 10BG 500; SYRINGE, PISTON

BD MEDICAL - DIABETES CARE - HOLDREGE, NE / 68949 SYRINGE 0.3ML 31G 8MM WHOLEUNIT 10BG 500; SYRINGE, PISTON
Model Number 328438
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Material # : 328438.Material description: syringe 0.3ml 31g 8mm wholeunit 10bg 500.Complaint description: customer has been having issues with these syringes for quite some time.Customer tossed a lot out, thinking it was just a bad batch but now keeps on happening.The bolder writing syringes are harder to push out once filled with toxins.Provider note: difficult to push out smaller amounts of medication extremely difficult to control push.Wrong dosages due to issue.
 
Additional Manufacturer Narrative
H3 other text : device is not available.
 
Additional Manufacturer Narrative
Investigation summary: no physical samples were received however the investigation was performed based on the photo(s) provided.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Embecta was unable to duplicate or confirm the indicated issue and based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situation analysis (sa) is required at this time.

Brand Name
SYRINGE 0.3ML 31G 8MM WHOLEUNIT 10BG 500
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE - HOLDREGE, NE / 68949
Manufacturer (Section G)
BECTON, DICKINSON & CO.
1 becton dr.
franklin lakes NJ 07417
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key19037703
Report Number1920898-2024-05072
Device Sequence Number6992340
Product Code FMF
UDI-Device Identifier00382908438032
UDI-Public00382908438032
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K212499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328438
Device Lot Number3219226
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/03/2024
Supplement Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown